[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.175.200.4. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1969

Erratum

Arch Intern Med. 1969;123(5):610. doi:10.1001/archinte.1969.00300150128042

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the original article entitled "Suppressed Plasma Renin Activity in Hypertension," by Bertram J. Channick, MD, E. Victor Adlin, MD, and Alan D. Marks, MD, which appeared in the February issue of the Archives (133:131-140), the statements beginning on page 133, column 1, line 46, should read as follows: This level was not significantly greater than that following furosemide (P>0.10). Several of the normal subjects experienced muscle cramps, weakness, and transient abdominal cramps following furosemide administration, but all symptoms disappeared within a few hours; the majority of individuals had no discomfort.

In addition, in Table 3 (p 134) under "Normal Subjects" (column 1), the numbers 10 and 11 should read, "Mean" and "SD," respectively.

First Page Preview View Large
First page PDF preview
First page PDF preview
×